Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 4, Issue 4 (2014)

Research Article

Pages: 297 - 306

On the Dynamics of a SIRS Model

Mayrelly Valera, Sael Romero, Teodoro Lara and Carlos Marrero

Research Article

Pages: 307 - 317

L-join meet approximation operators with Galois connections

Yong Chan Kim

Research Article

Pages: 319 - 327

Optimal Inequalities for Generalized Logarithmic and Seiffert Means

Shaoqin Gao, Lingling Song, and Mengna You

Research Article

Pages: 329 - 343

Energy decay of a thermoelastic system with nonlinear feedback

El hadji Malick BA and Abdoulaye SENE

Research Article

Pages: 345 - 349

A Stochastic Model Of Interconnected Two Queues With A Balancing Policy

R.Reynald Susainathan, M. Reni Sagayaraj, A.George Maria Selvam and S. Anand Gnana Selvam

Research Article

Pages: 351 - 369

Finite – Time Ruin Probability In a Generalized Risk Processes under Interest Force

Bui Khoi Dam and Phung Duy Quang

Research Article

Pages: 377 - 379

Weak Monotonicity for Weak Solutions to Elliptic Equations with Degenerate Coercivity

GAO Hongya, LIANG Shuang adn CUI Yi

Research Article

Pages: 381 - 388

The Killing Forms of Symplectic Ternary Algebras

BAI Ximei and Bai Ruipu

Research Article

Pages: 389 - 401

Global controllability of a certain class of minimum time optimal control problems in 2-Banach spaces

Utpalendu Adak, Lakshmi Kanta Dey and Hora Krishna Samanta

Research Article

Pages: 403 - 409

Coefficient Bounds for Certain Subclasses of Analytic Function Involving Hadamard Products

V.G. Shanthi, B. Srutha Keerthi and B. Adolf Stephen

Research Article

Pages: 411 - 424

FDTD Formulation for The General Dispersion Model Using the Z Transform Method

Akbar Asadi and Ahmad Mohammadi

Research Article

Pages: 425 - 430

On the Riesz Space Decomposition Theorem

Junfeng Liu

Research Article

Pages: 431 - 436

A Note on Fuzzy Metric Spaces

Ayyoub Atefi and Khadijeh Jahedi